MathSciNet Relay Station
MathSciNet bibliographic data
MR1420353 14J70 (14H99)
Voisin, Claire On a conjecture of Clemens on rational curves on hypersurfaces. J. Differential Geom. 44 (1996), no. 1, 200–213.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement